Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Suffering from dizziness along with vomiting and nausea. Had gastric problem. What could be the cause?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 1980
Answered : 1357 Questions
Hi doctor , for a couple of days I have been suffering from dizziness along with vomiting and nausea. I had a gastric problem earlier .. what are the causes ? ,, please reply what should I do now ?
Posted Sun, 10 Nov 2013 in Digestion and Bowels
Answered by Dr. Rakesh Karanwal 23 minutes later
Brief Answer:
it is due to either gastric problem or ear cause

Detailed Answer:

Thanks for your query. I wish you had provided as much details- about dizziness and gastric problem- as possible, to enable me to pinpoint the cause and advise specific treatment.

* Dizziness usually takes place while vomiting. However, if the dizziness was in the form of rotational feeling or unable to maintain balance, it is either due to ear problem (usually accompanying common cold); a benign condition called BPPV or, simply due to gastric problem. If the symptoms are as given by me, a 3-5 days' course of cinnarizine will cure it.

* Further, your gastric problem, I presume, was acidity and abdominal discomfort. In that case, you seem to have a bacterial infection of the stomach/intestine, by a bacteria called H.pylori/ or amoeba. In that event, a 10-14 days' course of anti-H.pylori treatment, in addition to anti-acid drugs, will cure it. Do not forget to take a deworming course.

You may consult your doctor, who knows what would be best for you.

Hope I have answered your query. If you have further clarifications, I will be happy to answer them.

Dr. Rakesh Karanwal
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor